# SDR UIEA2018011600082

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,150 hours, 14,434 cycles
- System (JASC): 3150 · Central Warning
- Part: Lamp
- Part number: 43467410312034
- Part serial: NSN
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VALVE DID NOT ILLUMINATE WHEN FUEL CONTROL MOVED FROM CUT OFF TO RUN.   FOUND DEBRIS INSIDE OF THE LIGHT, CLEANED AND REPLACED THE LAMP, PRESS TO TEST OK,TESTED LEFT FUEL VALVE SOLENOID AND LIGHT IAW AMM 71-00-00,  REMOVED AND REPLACED LT ENG VALVE ANNUNCIATOR LIGHT IAW AMM 33-16-02 AND OPS CHECKED OK IAW AMM 71-00-00.
